Journal of Symbolic Logic

Review: Anil Gupta, Nuel Belnap, The revision theory of truth

Michael Sheard

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1314-1316.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744881

JSTOR
links.jstor.org

Citation

Sheard, Michael. Review: Anil Gupta, Nuel Belnap, The revision theory of truth. J. Symbolic Logic 60 (1995), no. 4, 1314--1316. https://projecteuclid.org/euclid.jsl/1183744881


Export citation